Alert archive / Colorado / High Wind Warnings in 2022
High Wind Warning 12, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind warning at Apr 29, 2022, 9:58 AM MDT for 11 counties in Colorado. It took effect at Apr 29, 2022, 11:00 AM MDT. It was in force for 7 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 29, 2022, 9:58 AM MDT (15:58 UTC)
- In effect from
- Apr 29, 2022, 11:00 AM MDT
- Expired
- Apr 29, 2022, 6:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Baca County, CO, Bent County, CO, Custer County, CO, Fremont County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 76 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 11:50 AM MDT | NON-TSTM WND GST 63 | 4 Ene Poncha Pass, CO | MESONET STATION FW3603 SALIDA. |
| Apr 29, 12:24 PM MDT | NON-TSTM WND GST 60 | 4 S Cheraw, CO | ASOS STATION KLHX LA JUNTA AIRPORT. |
| Apr 29, 1:08 PM MDT | NON-TSTM WND GST 58 | 5 Ne Blende, CO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 5 NE BLENDE -- CORRECTS REPORT SOURCE. ASOS STATION KPUB PUEBLO AIRPORT MEASURED 58-MPH WIND AT 108PM MDT. |
| Apr 29, 1:08 PM MDT | NON-TSTM WND GST 58 | 5 Ne Blende, CO | ASOS STATION KPUB PUEBLO AIRPORT MEASURED 58-MPH WIND AT 108PM MDT. |
| Apr 29, 1:42 PM MDT | NON-TSTM WND GST 53 | 5 Ne Blende, CO | ASOS STATION KPUB PUEBLO AIRPORT REPORTS 61-MPH WIND GUST AT 142PM MDT. |
| Apr 29, 2:22 PM MDT | NON-TSTM WND GST 58 | 3 Ese Hoehne, CO | ASOS STATION KTAD TRINIDAD AIRPORT. |
| Apr 29, 2:58 PM MDT | NON-TSTM WND GST 60 | 5 Ese Wetmore, CO | MESONET STATION RDDC2 RED CREEK. |
| Apr 29, 4:55 PM MDT | NON-TSTM WND GST 63 | 9 S Springfield, CO | ASOS STATION KSPD 8 S SPRINGFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 4.0 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3037 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
048 WWUS75 KPUB 291558 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 958 AM MDT Fri Apr 29 2022 COZ069-070-083-086-093-094-097-099-300000- /O.NEW.KPUB.HW.W.0012.220429T1700Z-220430T0000Z/ Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Canon City Vicinity/Eastern Fremont County- Pueblo Vicinity/Pueblo County Below 6300 Feet- La Junta Vicinity/Otero County-Eastern Las Animas County- Las Animas Vicinity/Bent County-Springfield Vicinity/Baca County- 958 AM MDT Fri Apr 29 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Eastern Fremont County, Pueblo County, as well as Otero, Bent, Baca, and eastern Las Animas Counties. Also, central and northern portions of the San Luis Valley including Alamosa. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ Cohen
3 follow-up statements
295 WWUS75 KPUB 292046 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 246 PM MDT Fri Apr 29 2022 COZ069-070-083-086-093-094-097-099-300000- /O.CON.KPUB.HW.W.0012.000000T0000Z-220430T0000Z/ Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Canon City Vicinity/Eastern Fremont County- Pueblo Vicinity/Pueblo County Below 6300 Feet- La Junta Vicinity/Otero County-Eastern Las Animas County- Las Animas Vicinity/Bent County-Springfield Vicinity/Baca County- 246 PM MDT Fri Apr 29 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Eastern Fremont, Pueblo, Otero, Bent, Baca, and eastern Las Animas Counties and central and northern portions of the San Luis Valley including Alamosa. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. Blowing dust may reduce visibility on area highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
525 WWUS75 KPUB 292120 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 320 PM MDT Fri Apr 29 2022 COZ093-094-097-099-300000- /O.NEW.KPUB.DU.Y.0005.220429T2120Z-220430T0000Z/ /O.CON.KPUB.HW.W.0012.000000T0000Z-220430T0000Z/ La Junta Vicinity/Otero County-Eastern Las Animas County- Las Animas Vicinity/Bent County-Springfield Vicinity/Baca County- 320 PM MDT Fri Apr 29 2022 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...For the High Wind Warning, west to northwest winds 35 to 40 mph with gusts up to 60 mph. For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. * WHERE...La Junta Vicinity/Otero County, Eastern Las Animas County, Las Animas Vicinity/Bent County and Springfield Vicinity/Baca County Counties. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ069-070-083-086-300000- /O.CON.KPUB.HW.W.0012.000000T0000Z-220430T0000Z/ Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Canon City Vicinity/Eastern Fremont County- Pueblo Vicinity/Pueblo County Below 6300 Feet- 320 PM MDT Fri Apr 29 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West to northwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Pueblo Vicinity/Pueblo County Below 6300 Feet, Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet, Alamosa Vicinity/Central San Luis Valley Below 8500 Feet and Canon City Vicinity/Eastern Fremont County Counties. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ089-095-096-098-300000- /O.NEW.KPUB.DU.Y.0005.220429T2120Z-220430T0000Z/ Crowley County-Western Kiowa County-Eastern Kiowa County- Lamar Vicinity/Prowers County- 320 PM MDT Fri Apr 29 2022 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust. * WHERE...Crowley County, Western Kiowa County, Eastern Kiowa County and Lamar Vicinity/Prowers County Counties. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. && $$ Cohen
438 WWUS75 KPUB 292322 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 522 PM MDT Fri Apr 29 2022 COZ093-094-097-099-300200- /O.EXT.KPUB.DU.Y.0005.000000T0000Z-220430T0200Z/ /O.CON.KPUB.HW.W.0012.000000T0000Z-220430T0000Z/ La Junta Vicinity/Otero County-Eastern Las Animas County- Las Animas Vicinity/Bent County-Springfield Vicinity/Baca County- 522 PM MDT Fri Apr 29 2022 ...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...For the High Wind Warning, northwest winds around 35 mph with gusts up to 55 mph. For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. * WHERE...Eastern Las Animas, Bent, and Otero Counties. * WHEN...For the High Wind Warning, until 6 PM MDT this evening. For the Blowing Dust Advisory, until 8 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ069-070-083-086-300030- /O.CON.KPUB.HW.W.0012.000000T0000Z-220430T0000Z/ Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Canon City Vicinity/Eastern Fremont County- Pueblo Vicinity/Pueblo County Below 6300 Feet- 522 PM MDT Fri Apr 29 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 35 mph with gusts up to 60 mph. * WHERE...Pueblo, Northern and Central San Luis Valley and Eastern Fremont Counties. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ098-300200- /O.EXT.KPUB.DU.Y.0005.000000T0000Z-220430T0200Z/ Lamar Vicinity/Prowers County- 522 PM MDT Fri Apr 29 2022 ...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust. * WHERE...Prowers County. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. && $$ COZ089-095-096-300030- /O.CON.KPUB.DU.Y.0005.000000T0000Z-220430T0000Z/ Crowley County-Western Kiowa County-Eastern Kiowa County- 522 PM MDT Fri Apr 29 2022 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust. * WHERE...Crowley, and Kiowa Counties. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind warning went out at Apr 29, 4:27 AM MDT, 5 hours 31 minutes earlier.
Area forecast discussion, Apr 29, 4:27 AM MDT, 5 hours 31 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 427 AM MDT Fri Apr 29 2022 .SHORT TERM...(Today and tonight) Issued at 427 AM MDT Fri Apr 29 2022 1) Strong winds today, gusting 45-55 mph, with extremely dangerous fire weather conditions across the region 2) Patchy blowing dust will produce low visibility on area highways, especially across the San Luis Valley and southeast plains Upper trough moving through the nrn Rockies/nrn Great Basin this morning will race quickly into the High Plains by late day, as strong mid/upper level jet ejects eastward across CO. Already seeing some gusty winds this morning through usual gap flow area around Walsenburg, with light wly breezes elsewhere. Overnight humidity recovery has been poor at most locations, and Red Flag conditions will develop quickly this morning once stronger winds reach the surface with the onset of mixing 1-3 hrs after sunrise. W-NW winds then become strong by late morning through the afternoon, with gusts in the 45-55 mph range common over the mountains and eastern plains, strongest through Fremont and Pueblo Counties where flow becomes aligned with the Arkansas Valley in the afternoon. Have held off on any high wind warnings for today as forecast soundings suggest most 50 kt or greater winds stay just above the mixed layer, though we'll get close to 60 mph in the San Luis Valley and Canon City/Pueblo in the afternoon. San Luis Valley and southeast plains look favorable for blowing dust at times with restricted visibility, though w-nw flow may keep visibility from dropping too far in Pueblo/Colorado Springs, as dust from the San Luis Valley will tend to stay south of Highway 50. Very low risk of a tsra across Kiowa County where low level moisture holds on longest, though better chances look to be farther north and east. Also a few rain/snow showers over the central mountains today as modest upward motion wrings out some light precip across the higher terrain. Max temps will be slightly lower than yesterday as mid levels are cooling, though a few near 80f readings are likely over the lower Arkansas Valley. Tonight, winds only slowly diminish this evening, with most areas staying mixed and breezy through at least midnight as strong mid level flow and tight surface pressure gradient remain in place across the region. By Sat morning, winds over the mountains and valleys should diminish, and with very dry air in place lows will fall near/below freezing over most of the area west of I-25. .LONG TERM...(Saturday through Thursday) Issued at 427 AM MDT Fri Apr 29 2022 Key Messages: 1) Potential for strong to severe thunderstorms across the Plains on Sunday. 2) Progressive weather pattern expected through the week leading to ebbs and flows in fire weather concerns along with chances of precipitation. Saturday-Saturday night...Strong northwest flow aloft across the region early Saturday moderates and becomes more westerly through the day Saturday as short wave ridging builds across the Rockies ahead of the next system digging across the Great Basin. Breezy northerly winds across the far southeast plains early Saturday moderates through the day as gradient flow relaxes. This, along with temperatures at to slightly below seasonal levels, will lead to only spotty pockets of critical fire weather conditions on Saturday, with no fire weather highlights expected at this time. Latest models are trending further south and west with the next system digging into the southern Great Basin on Sunday, before lifting out across northern Colorado through the day on Monday. With increasing southwest flow aloft across the area on Sunday, southerly low level flow with induced lee trough across the plains will help advect low level moisture with a developing dryline across southeast Colorado Sunday afternoon. Latest models are indicating MUCape of 500-1500 J/KG across the plains, and along with steepening lapse rates and increasing shear profiles, a few strong to severe thunderstorms will be possible across the plains on Sunday, with the latest SPC Day3 Outlook indicating a marginal risk across Baca County into southeastern Prowers County. Warming aloft and breezy west to southwest winds will lead to highs in the 70s and 80s across the plains, and mainly in the 50s and 60s across the higher terrain, with more widespread critical fire conditions expected across the San Luis Valley into the southern I-25 Corridor on Sunday. Increasing moisture and uvv associated with the system will bring showers to the ContDvd later Sunday, especially the central mountains, where some light snow accumulations will be possible. Showers to spread east into the Pikes Peak region Sunday night with some wraparound precipitation possible across Palmer Dvd and northern portions of the plains Monday morning into the early afternoon. Temperatures cool behind the passing system and cold front on Monday, with highs mainly in the 50s and 60s, leading to only spotty near critical fire weather conditions expected on Monday. Latest models continue a indicate a progressive pattern, with another system digging across the Great Basin and into the Rockies in the late Tuesday and Wednesday timeframe, with yet another system for Friday and into the early weekend. While differences remain on these systems strength and movement across the region, they have been trending slower and further south, especially the EC and EPS ensemble mean with the Wednesday system, which would bring better chances of precipitation across southern Colorado. However, with said differences in the movement of these systems, stayed with current NBM pops and temperatures, which brings chance to slight pops from north to south late Tuesday and Wednesday and again on Friday. Again, time will tell. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 427 AM MDT Fri Apr 29 2022 Will keep KCOS and KPUB VFR today, as w-nw wind direction isn't particularly favorable for prolonged blowing dust. Still a low risk of some brief (< 1 hr) periods of vis in the 5sm-7sm range around the time of peak wind this afternoon, though confidence is too low to include in the taf. At KALS, blowing dust looks more likely, with periods of MVFR and even brief IFR vis from late morning into early evening. W-NW winds at all taf sites will be strong today, with gusts in the 40-50 kt range from around 16z through the afternoon before slowly diminishing this evening. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 9 AM this morning to 9 PM MDT this evening for COZ220>222-224>237. && SHORT TERM...PETERSEN LONG TERM...MW AVIATION...PETERSEN
Hazardous weather outlook, Apr 29, 4:52 AM MDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 452 AM MDT Fri Apr 29 2022 COZ058>089-093>099-301100- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 452 AM MDT Fri Apr 29 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Strong west to northwest winds of 25 to 35 mph, with gusts of 50 to 60 mph are expected today, with widespread critical to extreme fire weather conditions across most of south central and southeast Colorado. Some areas of blowing dust with visibility dropping below a mild at times will also be possible today, especially across the San Luis Valley and southeast plains. An isolated thunderstorm is possible across Kiowa County this afternoon, with lightning and gusty winds the main storm threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday One or two strong to severe thunderstorms will be possible across the far southeast plains Sunday afternoon, with the main storm threats being strong wind gusts and large hail. Scattered showers and thunderstorms will be possible across northern portions of the area, generally along and north of the Highway 50 Corridor, later Sunday and Monday and again later Tuesday and Wednesday, as a few weather systems move across the Rockies. The movement of these systems will bring periods of generally light snowfall to portions of the Continental Divide, especially the higher terrain of the Central Mountains, later Sunday and Monday, with light snow accumulations also possible Tuesday and Wednesday. The movement of these systems will also bring ebbs and flows in critical fire weather conditions across the area, with more widespread Red Flag conditions possible across the San Luis Valley into the I-25 Corridor on Sunday and again on Tuesday. .SPOTTER INFORMATION STATEMENT... Conditions that meet reporting criteria for spotters will be possible over the San Luis Valley and southeast plains today. 10/23
In the hours before
Local storm report, Apr 29, 8:57 AM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
857 AM MDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM NON-TSTM WND GST 6 ESE WESTON 37.09N 104.92W
04/29/2022 M56 MPH LAS ANIMAS CO MESONET
MESONET STATION CUHC2 BOSQUE.
&&Local storm report, Apr 29, 9:49 AM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
949 AM MDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM NON-TSTM WND GST 6 ESE WESTON 37.09N 104.92W
04/29/2022 M67 MPH LAS ANIMAS CO MESONET
MESONET STATION CUHC2 BOSQUE.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 1:20 PM MDT | Special Weather Statement | PUB | Kiowa | 25 min |
| Apr 29, 1:53 PM MDT | Special Weather Statement | PUB | Kiowa | 37 min |
| Apr 29, 2:31 PM MDT | Special Weather Statement | PUB | Kiowa | 29 min |
| Apr 29, 2:56 PM MDT | Fire Weather Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, Huerfano and 5 more | 13 hr |
| Apr 29, 3:20 PM MDT | Blowing Dust Advisory | PUB | Baca, Bent, Crowley, Kiowa, Las Animas, Otero and 1 more | 4 hr |
| Apr 29, 3:46 PM MDT | Dust Storm Warning | PUB | Bent | 59 min |
| Apr 29, 4:00 PM MDT | Dust Storm Warning | PUB | Baca, Bent, Las Animas, Prowers | 90 min |
| Apr 29, 4:29 PM MDT | Dust Storm Warning | PUB | Baca, Bent, Las Animas, Prowers | 2 hr |
Nearby
High Wind Warnings in Colorado, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.